# SDR K11A2017110573304

- Difficulty date: January 10, 2018
- Submitted: January 11, 2018
- Operation: Air carrier
- Aircraft: N733CK
- Make and model: Boeing 737-400
- Aircraft serial: 25849
- Aircraft time: 55,665 hours, 36,447 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 7 FLAP TRACK HAS CRACKS IN THE HORIZONTAL FLANGES (IB AND OB). R&R FLAP TRACK WITH OVERHAULED IAW AMM 27-51-47.
